# SDR C2XA02BT056

- Difficulty date: September 23, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 3,466 hours, 2,619 cycles
- Engine: Allsn AE3007A
- Engine time: 3,466 hours, 2,619 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1P
- Part serial: CAE311748
- Condition: Shutdown
- Part time: 3,466 hours, 2,619 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

CVG---CO3395, CREW REPORTED, "SMOKE IN COCKPIT AND CABIN ASSOCIATED WITH HIGH ITT ON #1 ENGINE AND COMPLETE LOSS OF OIL PRESSURE. NO FIRE WARNINGS OR INDICATIONS OTHER THAN SMOKE. SMOKE DISSAPATED WHEN # 1 ENGINE WAS SHUTDOWN."  MAINTENANCE REMOVED AND REPLACED #1 ENGINE IAW EMB145 AMM #71-00-00. OPS. CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
